# SDR 2001FA0000660

- Difficulty date: December 4, 2001
- Submitted: December 14, 2001
- Operation: General aviation
- Aircraft: N311AC
- Make and model: Piper PA-31T
- Aircraft serial: 31T8120016
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 47958008
- Condition: Failed
- Location: Cabin Door
- Part time: 10 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RECEIVED 2 DIFFERENT SNUBBERS AND INSTALLED.  NEITHER HAD ANY SNUBBING ACTION.  NEW PARTS FROM THE FACTORY.
